RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ilev, Artem Viktorovich

Total publications: 5 (4)
in MathSciNet: 5 (4)
in zbMATH: 1 (1)
in Web of Science: 4 (4)
in Scopus: 3 (3)
Cited articles: 2
Citations in Math-Net.Ru: 2
Citations in Web of Science: 3
Citations in Scopus: 1

Number of views:
This page:1178
Abstract pages:477
Full texts:182
References:112
Researcher
   
Main publications:
  1. A. V. Ilev, V. P. Il'ev, “On a semi-superwized graph clustering problem”, Prikl. Diskr. Mat., 2018, no. 42, 66–75  mathnet  crossref  mathscinet  isi  elib  scopus
  2. A. V. Il'ev, V. P. Il'ev, “A characterization of matroids in terms of surfaces”, Prikl. Diskr. Mat., 2016, no. 3(33), 5–15  mathnet  crossref  mathscinet  isi  elib  scopus
  3. A. V. Iliev, “On axiomatizability of hereditary classes of graphs and matroids”, Sib. Èlektron. Mat. Izv., 13 (2016), 137–147  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  4. A. V. Il'ev, “Decidability of universal theories and axiomatizability of hereditary classes of graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 1, 2016, 100–111  mathnet  mathscinet  isi  elib

http://www.mathnet.ru/eng/person117230
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/1165139
http://elibrary.ru/author_items.asp?spin=3902-5583
http://orcid.org/0000-0003-2853-8403
https://publons.com/researcher/2136581
http://www.researcherid.com/rid/E-4857-2017
http://www.scopus.com/authid/detail.url?authorId=57193083139

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. A. V. Ilev, V. P. Il'ev, “On a semi-superwized graph clustering problem”, Prikl. Diskr. Mat., 2018, no. 42, 66–75  mathnet  crossref  mathscinet  isi  elib  scopus
2. A. V. Ilev, “A Letter to the Editor”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 2, 2018, 298  mathnet  mathscinet

   2016
3. A. V. Il'ev, V. P. Il'ev, “A characterization of matroids in terms of surfaces”, Prikl. Diskr. Mat., 2016, no. 3(33), 5–15  mathnet  crossref  mathscinet  isi  elib  scopus
4. A. V. Iliev, “On axiomatizability of hereditary classes of graphs and matroids”, Sib. Èlektron. Mat. Izv., 13 (2016), 137–147  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
5. A. V. Il'ev, “Decidability of universal theories and axiomatizability of hereditary classes of graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 1, 2016, 100–111  mathnet  mathscinet  isi  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020